Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 38, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 14, 2010, 10:21 PM CDT for Atchison County, Holt County, Nodaway County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2010, 10:21 PM CDT (03:21 UTC)
- Expired
- Jul 15, 2010, 2:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, MO, Holt County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 124 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5182 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 5.4
- Supercell composite
- 30.9
The text
As transmitted, in the capitals the NWS used until 2016.
097
WGUS53 KEAX 150321
FFWEAX
MOC005-087-147-150730-
/O.NEW.KEAX.FF.W.0038.100715T0321Z-100715T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1021 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATCHISON COUNTY IN NORTHWEST MISSOURI...
NODAWAY COUNTY IN NORTHWEST MISSOURI...
NORTHERN HOLT COUNTY IN NORTHWEST MISSOURI...
* UNTIL 230 AM CDT
* AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF 2 TO 3 INCHES IN JUST AN HOUR OR
TWO WILL BE POSSIBLE ACROSS THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARYVILLE...TARKIO...BURLINGTON JUNCTION...CRAIG...FAIRFAX...
HOPKINS...MAITLAND...RAVENWOOD...ROCKPORT AND SKIDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
&&
LAT...LON 4059 9577 4058 9464 4015 9462 4018 9544
4023 9548 4030 9558 4031 9564 4035 9562
4048 9570 4053 9567 4056 9567 4052 9569
4053 9575
$$
PC2 follow-up statements
244
WGUS73 KEAX 150604
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 AM CDT THU JUL 15 2010
MOC005-087-147-150730-
/O.CON.KEAX.FF.W.0038.000000T0000Z-100715T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT MO-NODAWAY MO-ATCHISON MO-
104 AM CDT THU JUL 15 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ATCHISON...NODAWAY AND
NORTHERN HOLT COUNTIES UNTIL 230 AM CDT...
AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED OUT OF THE WARNED
AREA...BUT RUN OFF FROM THE EARLIER RAIN WILL STILL BE CAUSING SOME
AREAS STREAMS TO RISE RAPIDLY. WATER IN LOW LYING AREAS...INCLUDING
ON SOME ROADWAYS MAY ALSO CAUSE PROBLEMS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...TARKIO...BURLINGTON JUNCTION...CRAIG...FAIRFAX...ROCKPORT
AND SKIDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
&&
LAT...LON 4059 9577 4058 9464 4015 9462 4018 9544
4023 9548 4030 9558 4031 9564 4035 9562
4048 9570 4053 9567 4056 9567 4052 9569
4053 9575
$$
PC432
WGUS73 KEAX 150725
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 AM CDT THU JUL 15 2010
MOC005-087-147-150740-
/O.EXP.KEAX.FF.W.0038.000000T0000Z-100715T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT MO-NODAWAY MO-ATCHISON MO-
225 AM CDT THU JUL 15 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ATCHISON...NODAWAY
AND NORTHERN HOLT COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4059 9577 4058 9464 4015 9462 4018 9544
4023 9548 4030 9558 4031 9564 4035 9562
4048 9570 4053 9567 4056 9567 4052 9569
4053 9575
$$
DUXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 6:33 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 14, 6:33 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT WED JUL 14 2010
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/433 PM CDT WED JUL 14 2010/
TONIGHT-FRIDAY NIGHT...
HOT AND HUMID CONDITIONS CONTINUED ACROSS THE REGION DUE TO THE
SOUTHERLY FLOW FROM THE REMAINING INFLUENCE OF THE UPPER LEVEL
RIDGE. THIS RIDGE WILL GET PUSHED OUT OF THE AREA AS AN UPPER LEVEL
TROUGH MOVES IN ACROSS THE NORTHERN PLAINS. BY THIS EVENING...THE
SURFACE LOW WILL BE SITUATED NORTH OF THE GREAT LAKES...WITH A COLD
FRONT EXTENDING FURTHER SOUTH. THIS COLD FRONT WILL BE THE MAIN
FOCUS FOR THE SHORT TERM...AS IT APPROACHES THE CWA THIS EVENING. BY
LATE THIS AFTERNOON...THE FRONT WAS STRETCHED ACROSS NEBRASKA AND
NORTHWEST IOWA. MODELS ARE IN GOOD AGREEMENT THAT...AS THE FRONT
TRACKS SOUTHEASTWARD...IT SHOULD REACH THE EXTREME NORTHWEST CORNER
OF MISSOURI BY LATE EVENING. SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THIS FRONT...WITH THE ACTIVITY WEAKENING SOME BY THURSDAY
MORNING. AS A RESULT...KEEPING HIGHER POPS OVER NORTHWEST MISSOURI
DURING THE OVERNIGHT HOURS. AS THE FRONT PROGRESSES TOWARD CENTRAL
MISSOURI...IT COULD BRIEFLY STALL OUT THURSDAY MORNING. IN THAT
CASE...THERE WOULD BE A GREATER CHANCE FOR SHOWER AND THUNDERSTORM
REDEVELOPMENT DURING THE AFTERNOON HOURS. THIS ACTIVITY WILL
PRIMARILY BE FOCUSED ALONG AND SOUTH OF THE MISSOURI RIVER. BY
HAVING THE FRONT TEMPORARILY STALL...IT COULD ALLOW TIME FOR
ADDITIONAL HEATING ACROSS WEST CENTRAL AND CENTRAL
MISSOURI...LEADING TO THE POTENTIAL FOR HEAT INDICES TO RISE INTO
THE 100 TO 105 DEGREE RANGE. THE MAIN THREATS WITH THE FRONTAL
PASSAGE WILL BE STRONG WINDS...PERIODS OF HEAVY RAIN AND POSSIBLY
LARGE HAIL. DESPITE THE PASSAGE OF THE FRONT...TEMPERATURES FOR
THURSDAY WILL STILL BE QUITE WARM.
MODELS GENERALLY AGREE THAT THE FRONT WILL EXIT THE CWA BY LATE
THURSDAY AFTERNOON...WITH THE PRECIP ENDING BY THURSDAY EVENING. DRY
CONDITIONS WILL RETURN FOR FRIDAY...ALONG WITH CONTINUED WARM
TEMPERATURES...AS AN UPPER LEVEL RIDGE BEGINS TO BUILD OVER THE
WESTERN CONUS.
ACH
MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)...
MODELS CONTINUE TO SHOW A PERSISTENT BROAD FLAT RIDGE OVER THE
SOUTHERN US. MODELS SHOW RETURN FLOW SETTING UP EARLY IN THE WEEKEND
FOLLOWED BY ANOTHER FRONT WHICH IS FORECAST TO STRETCH OUT OVER THE
CWA...OR AT LEAST IN THE VCNTY OF THE CWA. THIS WILL ALLOW TEMPS TO
REMAIN AT OR ABOVE CLIMO AND A NEAR DAILY CHANCE FOR THUNDERSTORMS
IN THE EXTENDED RANGE BEGINNING SUNDAY.
AB
&&
.AVIATION...
FOR THE 00Z TAFS...ACCELERATING THE ARRIVAL OF THUNDERSTORMS AT THE
TERMINALS AS VEERING LOW LEVEL WINDS...STRONG PRESSURE RISES OVER
NEBRASKA AND POTENTIAL OF STORMS ONGOING IN NEBRASKA CONSOLIDATING
INTO AN ORGANIZED STORM COMPLEX POINTS TO THE POTENTIAL OF A BOWING
LINE OF CONVECTION HEADING INTO NORTHWEST MISSOURI BY LATE EVENING.
WINDS WILL BE A THREAT WITH THE STORMS. FOR NOW WILL NOT GO
OVERBOARD WITH WINDS AND INTENSITY OF THUNDERSTORMS IN THE TAFS
UNTIL CONVECTION STARTS TO SHOW ITS HAND. IF THESE STORMS DO BLOW
THROUGH THE TERMINALS TONIGHT...THEN THE QUESTION BECOMES HOW MUCH
RECOVERY WILL THE ATMOSPHERE ATTAIN AT THE TERMINALS ON THURSDAY AND
JUST WHERE ANY BOUNDARIES MAY SET UP FOR THE AFTERNOON. FOR NOW WILL
JUST HAVE IN A CB GROUP TO INDICATE THE POTENTIAL OF CONVECTION
UNTIL THURSDAYS SET UP BECOMES MORE CERTAIN.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MOZ031>033-038>040-
043>046-053-054.
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MOZ001>008-
011>017-020>025-030.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR MOZ028-
029-037.
KS...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR KSZ057-060.
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR KSZ025-102-103.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR KSZ104-
105.
&&Hazardous weather outlook, Jul 14, 7:04 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 704 PM CDT WED JUL 14 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-160015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 704 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT HOT AND HUMID CONDITIONS WILL CONTINUE TO IMPACT THE REGION THIS EVENING. TEMPERATURES REMAIN IN THE UPPER 80S TO LOWER 90S AREA-WIDE...WITH HEAT INDICIES STILL IN THE 100 TO 110 DEGREE RANGE. A HEAT ADVISORY CONTINUES FOR THE ENTIRE OUTLOOK AREA WITH A EXCESSIVE HEAT WARNING IN AFFECT FOR THE KANSAS CITY METROPOLITAN AREA UNTIL 10PM. SCATTERED STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH AN APPROACHING COLD FRONT...ARE EXPECTED TO ENTER THE NORTHWEST CORNER OF MISSOURI THIS EVENING AND CONTINUE SOUTH AND EAST TONIGHT. THE PRIMARY THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. THE SEVERE THREAT WILL LIKELY BE CONFINED TO AREAS NORTH OF A KANSAS CITY TO UNIONVILLE LINE. THE STORMS ARE EXPECTED TO GRADUALLY WEAKEN AS THEY CONTINUE SOUTHEAST...POSSIBLY REACHING A BUTLER TO MACON LINE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL CONTINUE INTO THURSDAY MORNING OVER NORTHERN INTO CENTRAL MISSOURI AS WELL AS EAST CENTRAL KANSAS. THESE STORMS WILL LIKELY WEAKEN THROUGH THE MORNING HOURS...HOWEVER THERE IS THE POTENTIAL FOR NEW STORMS TO REFORM DURING THE AFTERNOON AND EVENING HOURS. THE GREATEST CHANCES FOR MORE ORGANIZED THUNDERSTORMS WILL BE SOUTH OF A KANSAS CITY TO MACON LINE. ALTHOUGH AN ISOLATED SEVERE STORM OR TWO IS POSSIBLE...THE PRIMARY THREAT WILL BE LOCALIZED HEAVY RAINFALL. EXCESSIVE HEAT AND HUMIDITY WILL LIKELY CONTINUE ON THURSDAY... HOWEVER IT WILL BE AFFECTED BY THE LOCATION OF THE SHOWERS AND THUNDERSTORMS AND THE ASSOCIATED CLOUD COVER. AREAS SOUTH OF A PAOLA TO BOONVILLE LINE WILL HAVE THE BEST CHANCE OF SEEING HEAT INDICIES REACHING AROUND 105 DEGREES ON THURSDAY. A HEAT ADVISORY CONTINUES FOR THESE AREAS UNTIL THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS FAR NORTHWEST MISSOURI AND THEN OVERNIGHT NORTH OF A UNIONVILLE TO KANSAS CITY LINE. SPOTTER ACTIVATION MAY BE NEEDED ONCE AGAIN ON THURSDAY SOUTH OF A MACON TO PAOLA LINE. DEROCHE
In the hours before
Special weather statement, Jul 14, 9:04 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 PM CDT WED JUL 14 2010
MOZ001>005-150245-
ATCHISON MO-GENTRY MO-HARRISON MO-NODAWAY MO-WORTH MO-
904 PM CDT WED JUL 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ATCHISON...NODAWAY...
NORTHWESTERN HARRISON...NORTHERN GENTRY AND WORTH COUNTIES UNTIL 945
PM CDT...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST
OF BEDFORD TO 8 MILES SOUTHEAST OF COIN TO HAMBURG...AND MOVING
SOUTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
TARKIO...MARYVILLE...HOPKINS...BURLINGTON JUNCTION...GRANT CITY...
RAVENWOOD...WESTBORO...ELMO...CLEARMONT...PICKERING...SHERIDAN...
PARNELL...QUITMAN...WORTH...ALLENDALE...GENTRY AND DENVER.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4058 9429 4051 9410 4031 9433 4026 9493
4059 9577
TIME...MOT...LOC 0204Z 297DEG 42KT 4073 9491 4059 9506
4055 9554
PCThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:04 PM CDT | Special Weather Statement | EAX | Nodaway, Worth | 41 min |
| Jul 14, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 49 min |
| Jul 14, 10:01 PM CDT | Areal Flood Advisory | EAX | Atchison, Nodaway | 4 hr |
| Jul 14, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Gentry, Holt, Nodaway, Worth | 32 min |
| Jul 14, 10:33 PM CDT | Special Weather Statement | EAX | Gentry, Harrison, Mercer | 27 min |
| Jul 14, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 2 more | 30 min |
| Jul 14, 11:30 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Daviess, DeKalb and 2 more | 30 min |
| Jul 14, 11:59 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Jackson, Livingston and 2 more | 31 min |
| Jul 15, 12:06 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 24 min |
| Jul 15, 12:39 AM CDT | Special Weather Statement | EAX | Carroll, Jackson, Lafayette, Saline | 51 min |
| Jul 15, 12:44 AM CDT | Special Weather Statement | EAX | Chariton, Linn | 46 min |
| Jul 15, 2:39 AM CDT | River Flood Warning | EAX | Atchison, Holt | 18 hr |
| Jul 15, 7:30 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 4 hr |
| Jul 15, 10:02 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 4 days |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.